Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 9, NWS San Francisco Bay Area, CA

February 3, 2013

NWS San Francisco Bay Area, CA issued this small craft advisory at Feb 3, 2013, 2:19 AM PST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2013, 2:19 AM PST (10:19 UTC)
Expired
Feb 3, 2013, 9:00 PM PST
In force
19 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WHUS76 KMTR 031019
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
219 AM PST SUN FEB 3 2013

PZZ565-031830-
/O.NEW.KMTR.SC.Y.0009.130203T1019Z-130204T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
219 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* WINDS AND WAVES: NORTHWESTERLY WINDS BETWEEN 15 TO 25 KT ARE
  EXPECTED TODAY. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR.
  THESE WINDS WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE
  EXPECTED TO DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-031830-
/O.NEW.KMTR.SC.Y.0009.130203T1019Z-130204T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
219 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* WINDS AND WAVES: NORTHWESTERLY WINDS BETWEEN 15 TO 25 KT ARE
  EXPECTED TODAY. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR.
  THESE WINDS WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE
  EXPECTED TO DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-031800-
/O.EXT.KMTR.RB.Y.0006.000000T0000Z-130203T1800Z/
POINT REYES TO PIGEON POINT TO 10 NM-
219 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 AM
PST THIS MORNING...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
10 AM PST THIS MORNING. 

* COMBINED SEAS BUILDING 8 TO 10 FEET WITH A DOMINANT PERIOD OF 17
SECONDS. OCCASIONAL BREAKERS FROM 12 TO 15 FEET ...ESPECIALLY
DURING MAXIMUM EBB CURRENT OF 1.8 KNOTS AT 08:44 AM THIS MORNING.
SEAS WILL DECREASE TO 6 TO 9 FEET AT 16 SECONDS BY MID
MORNING...WITH BREAKER ACTIVITY DECREASING. MAXIMUM EBB CURRENT
1.0 KNOTS AT 09:50 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
585 
WHUS76 KMTR 031604
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
804 AM PST SUN FEB 3 2013

PZZ545-032300-
/O.EXT.KMTR.RB.Y.0006.000000T0000Z-130203T2300Z/
POINT REYES TO PIGEON POINT TO 10 NM-
804 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 3 PM
PST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
3 PM PST THIS AFTERNOON. 

* COMBINED SEAS BUILDING 8 TO 10 FEET WITH A DOMINANT PERIOD OF 17
  SECONDS. OCCASIONAL BREAKERS FROM 12 TO 15 FEET ESPECIALLY INTO
  THE EARLY AFTERNOON. SEAS WILL DECREASE TO 6 TO 9 FEET AT 16
  SECONDS THROUGH THE AFTERNOON...WITH BREAKER ACTIVITY
  DECREASING. MAXIMUM EBB CURRENT 1.0 KNOTS AT 09:50 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ565-032300-
/O.CON.KMTR.SC.Y.0009.000000T0000Z-130204T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
804 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS BETWEEN 15 TO 25 KT ARE 
  EXPECTED TODAY. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 
  THESE WINDS WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE 
  EXPECTED TO DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-032300-
/O.CON.KMTR.SC.Y.0009.000000T0000Z-130204T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
804 AM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS BETWEEN 15 TO 25 KT ARE 
  EXPECTED TODAY. THE STRONGEST WINDS WILL BE SOUTH OF PT SUR. 
  THESE WINDS WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE 
  EXPECTED TO DIMINISH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
498 
WHUS76 KMTR 032236
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
236 PM PST SUN FEB 3 2013

PZZ545-040500-
/O.EXT.KMTR.RB.Y.0006.000000T0000Z-130204T0500Z/
POINT REYES TO PIGEON POINT TO 10 NM-
236 PM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM
PST THIS EVENING...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL
9 PM PST THIS EVENING. 

* COMBINED SEAS BUILDING 8 TO 10 FEET WITH A DOMINANT PERIOD OF 17
  SECONDS. OCCASIONAL BREAKERS FROM 11 TO 14 FEET CONTINUING INTO
  THE EVENING. SEAS WILL DECREASE TO 6 TO 9 FEET BY TONIGHT...WITH
  BREAKER ACTIVITY DECREASING. MAXIMUM EBB CURRENT 1.0 KNOTS AT
  09:50 PM SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ565-040500-
/O.EXT.KMTR.SC.Y.0009.000000T0000Z-130204T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
236 PM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS BETWEEN 15 TO 25 KT WILL
  CONTINUE WITH THE STRONGEST WINDS SOUTH OF PT SUR. THESE WINDS
  WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE EXPECTED TO
  DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-040500-
/O.EXT.KMTR.SC.Y.0009.000000T0000Z-130204T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
236 PM PST SUN FEB 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* WINDS AND WAVES: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL
  CONTINUE TODAY WITH THE STRONGEST WINDS SOUTH OF PT SUR. THESE
  WINDS WILL GENERATE CHOPPY SEA CONDITIONS. WINDS ARE EXPECTED TO
  DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 9:58 PM PST, 4 hours 21 minutes earlier.

Area forecast discussion, Feb 2, 9:58 PM PST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
958 PM PST SAT FEB 2 2013

.DISCUSSION...AS OF 8:40 PM PST SATURDAY...MARINE LAYER CLOUDS
CLEARED IN MOST AREAS BY MID AFTERNOON...BUT ISOLATED PATCHES OF
LOW CLOUDS PERSISTED NEAR THE COAST THROUGH THE DAY. LOW CLOUDS...
ALONG WITH CONSIDERABLE HIGH CLOUDS AND LIGHT ONSHORE FLOW...
RESULTED IN COOLER CONDITIONS ACROSS THE REGION TODAY COMPARED TO
FRIDAY. THE MOST SIGNIFICANT COOLING OCCURRED IN THE SALINAS
VALLEY WHERE HIGHS TODAY WERE IN THE MID 50S...COMPARED TO THE
LOWER TO MID 70S IN THAT SAME AREA ON FRIDAY.

HIGH CLOUDS ARE BEGINNING TO SHIFT TO THE EAST THIS EVENING AS
A DRIER WESTERLY FLOW ALOFT DEVELOPS. MUCH OF THE COAST IS CLEAR
OF LOW CLOUDS THIS EVENING. HOWEVER...GIVEN THAT LIGHT ONSHORE
FLOW PERSISTS...AS WELL AS A MARINE INVERSION AT ABOUT 1000
FEET...EXPECT LOW CLOUDS TO INCREASE ALONG THE COAST OVERNIGHT AND
ALSO DEVELOP LOCALLY INLAND. PATCHY FOG IS ALSO LIKELY LATER
TONIGHT. OF COURSE...THIS IS NOT A CLIMATOLOGICALLY FAVORABLE TIME
OF YEAR FOR MARINE LAYER LOW CLOUDS/FOG AND THE AIRMASS ALOFT IS
NOT NEARLY WARM ENOUGH TO SUPPORT A ROBUST MARINE INVERSION.
THUS...CONFIDENCE IS LOW CONCERNING LOW CLOUD COVER FORECAST
TONIGHT AND SUNDAY MORNING.

A WEAK SHORTWAVE TROUGH WILL TRACK ACROSS FAR NORTHERN CA TONIGHT
AND THEN DROP SSE ALONG THE CA/NV BORDER ON SUNDAY AFTERNOON AND
EVENING. AS THE SHORTWAVE MOVES INLAND TO OUR EAST...THE FLOW ALOFT
WILL VEER TO THE NORTH ON SUNDAY AFTERNOON WHICH SHOULD RESULT IN
CLEARING OF ANY REMAINING LOW CLOUDS. OVERALL...THERE SHOULD BE
LESS CLOUD COVER ON SUNDAY (BOTH HIGH AND LOW CLOUDS) AND THIS
SHOULD RESULT IN AT LEAST SLIGHT WARMING OVER TODAY.

LOW CLOUDS SHOULD REMAIN PATCHY AND MAINLY CONFINED TO THE COAST
ON MONDAY AS A SHORTWAVE RIDGE TEMPORARILY BUILDS OVER CA.
TEMPERATURES ON MONDAY SHOULD WARM TO LEVELS SLIGHTLY ABOVE
NORMAL.

A SHORTWAVE TROUGH APPROACHING ON MONDAY NIGHT WILL LIKELY RESULT
IN AN INCREASE IN COASTAL LOW CLOUDS MONDAY NIGHT INTO TUESDAY
MORNING. A WEAK COLD FRONT WILL SWING THROUGH THE AREA ON
TUESDAY. RAIN WITH THIS FRONTAL BOUNDARY WILL REMAIN WELL NORTH OF
OUR AREA...BUT THE FRONT WILL PRODUCE ENOUGH MIXING TO CLEAR SKIES
BY TUESDAY AFTERNOON.

A STRONGER UPPER LEVEL TROUGH DROPPING SE OUT OF THE GULF OF
ALASKA WILL BRING PRECIPITATION CHANCES TO OUR AREA ON THURSDAY.
BEST CHANCES OF PRECIP WILL BE ACROSS THE NORTHERN PART OF OUR
FORECAST AREA. THIS SYSTEM IS NOT FORECAST TO HAVE ALLOT OF
MOISTURE WITH IT AND SO PRECIPITATION WILL MOSTLY BE LIGHT. SNOW
LEVELS ARE EXPECTED TO DROP AS LOW AS 3000 FEET BY THURSDAY
AFTERNOON...SO THERE COULD BE A DUSTING OF SNOW ON BAY AREA PEAKS
BY LATE THURSDAY. ISOLATED SHOWERS MAY LINGER THROUGH FRIDAY
AFTERNOON...BUT THEN DRY WEATHER IS FORECAST TO RETURN TO THE AREA
BY NEXT WEEKEND.

&&

.AVIATION...AS OF 9:45 PM PST SATURDAY...NOT MUCH CHANGE IN
THOUGHT THROUGH THE EVENING...AND THE FORECAST REMAINS LOW
CONFIDENCE. LOW CLOUDS WILL CONTINUE TO GATHER OVERNIGHT. THEY ARE
MOSTLY SHOWING UP AS PATCHES RIGHT NOW ON THE IMMEDIATE COASTLINE
BUT DEVELOPMENT OF LOW CLOUDS WILL OCCUR OVER THE INLAND AREAS AS
WELL.

VICINITY OF KSFO...VFR CONTINUES. WEST WINDS WERE A BIT MORE JUMPY
THAN EARLIER PREDICTED WITH GUSTS UP TO 17 KNOTS EARLY THIS EVE
10 KNOTS HIGHER THAN PREDICTED. THE LOCAL GRADIENT SFO-SAC IS
WEAK AT 1MB AND HALF MOON BAY BUOY TO KSFO IS SIMILARLY WEAK AT
0.6 MB SO WEST WINDS SHOULD STAY LIGHTER OVERNIGHT. MVFR TO IFR IS
FORECAST TONIGHT. MVFR/VFR LIKELY TO RETURN SUNDAY AFTERNOON.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...IFR CIGS ARE LIKELY TO STAY IN FOR
THE NIGHT.

&&

.MARINE/BEACH...AS OF 3:42 AM PST SATURDAY...NO CHANGE IN THE
CURRENT THINKING AS A STORM SYSTEM CURRENTLY LOCATED IN THE GULF
OF ALASKA WILL GENERATE A LONG PERIOD WESTERLY SWELL THAT WILL
REACH THE COASTLINE THIS MORNING. LONG PERIOD FORERUNNER WAVES
RANGING 4 TO 6 FEET WITH A DOMINANT PERIOD OF 22 SECONDS CAN BE
EXPECTED THIS MORNING. SEAS WILL BUILD TO 8 TO 10 FEET BY SATURDAY
EVENING WITH A DOMINANT PERIOD OF 17 TO 19 SECONDS.

ALTHOUGH THESE WAVES WILL FALL BELOW HIGH SURF ADVISORY CRITERIA
THEY WILL BE POWERFUL. EXPECT LARGE BREAKING WAVES AT DEEP WATER
BREAKS AND EXCESSIVE WAVE RUN UP ONTO BEACHES. EXCESSIVE WAVE RUN
UP WILL BE MOST HAZARDOUS ON STEEP BEACHES. BEACH GOERS SHOULD USE
CAUTION WHEN VISITING THE BEACHES THIS WEEKEND KEEPING AN EYE ON
THE SEA TO AVOID BEING WASHED INTO SEA BY A SNEAKER WAVE.
FISHERMEN ARE ALSO URGED TO AVOID FISHING FROM ROCKS AND JETTIES.

MARINERS SHOULD ALSO USE CAUTION AS THESE WAVES WILL POSE A
SIGNIFICANT SHOALING HAZARD. LARGE BREAKING WAVES WILL BE POSSIBLE
ACROSS SAND BARS...REEFS AND ROCK OUTCROPPINGS.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...ROUGH BAR ADVISORY FOR SF BAR

&&

PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Feb 2, 3:58 AM PST, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
358 AM PST SAT FEB 2 2013

CAZ006-505-509-529-530-031800-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY-
SOUTHERN MONTEREY BAY AND BIG SUR COAST-
358 AM PST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

A LONG PERIOD WEST NORTHWESTERLY SWELL IS EXPECTED TO ARRIVE TO
THE COAST EARLY SATURDAY MORNING. THIS SWELL WILL RESULT IN BEACH
HAZARDS THROUGH TODAY AND TONIGHT. THE MAIN THREATS WILL BE
INCREASED RISK FOR SNEAKER WAVES AND RIP CURRENTS. FOR MORE INFORMATION
PLEASE REFER TO THE BEACH HAZARD STATEMENT. SFOCFWMTR

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LONG PERIOD WEST NORTHWESTERLY SWELL WILL CONTINUE TO IMPACT
THE COAST THROUGH SUNDAY MORNING. FOR MORE INFORMATION PLEASE
REFER TO THE BEACH HAZARD STATEMENT. SFOCFWMTR

A STORM SYSTEM WILL BRING A CHANCE FOR RAIN THURSDAY AND FRIDAY.
SNOW LEVELS WILL DROP TO NEAR 3000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.